Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Radon transform of Boehmians


Authors: Piotr Mikusiński and Ahmed Zayed
Journal: Proc. Amer. Math. Soc. 118 (1993), 561-570
MSC: Primary 44A12; Secondary 46F12
MathSciNet review: 1145949
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Radon transform, which enables one to reconstruct a function of $ N$ variables from the knowledge of its integrals over all hyperplanes of dimension $ N - 1$, has been extended to Schwartz distributions by several people including Gelfand, Graev, and Vilenkin, who extended it to tempered distributions.

In this paper we extend the Radon transform to a space of Boehmians. Boehmians are defined as sequences of convolution quotients and include Schwartz distributions and regular Mikusiński operators.

Our extension of the Radon transform includes generalized functions of infinite order with compact support. The technique used in this paper is based on algebraic properties of the Radon transform and its convolution structure rather than on their analytic properties. Our results do not contain nor are contained in those obtained by Gelfand et al.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44A12, 46F12

Retrieve articles in all journals with MSC: 44A12, 46F12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1145949-6
PII: S 0002-9939(1993)1145949-6
Keywords: Radon transform, Boehmians, generalized functions
Article copyright: © Copyright 1993 American Mathematical Society